# SDR CA141218026

- Difficulty date: December 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Smoke
- Location: Cockpit
- Part time: 51 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED SMOKE COMING OUT THE DISPLAY.  TROUBLESHOOTING WAS PERFORMED.  DISPLAY FOUND DEFECTIVE.  NO BURN CONNECTORS, PINS OR SHORT CIRCUIT FOUND.  REQUESTING A REPLACEMENT DU.
